# SDR SWAA2024011932390

- Difficulty date: December 15, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D; STRINGER 19R FWD CARGO COMPARTMENT 2023-766605<[01] REPLACED GUSSET LOCATED BS500D; STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG: 143A7902; SHEET: 174; REV: -; SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTED ACTION 1  REPLACED GUSSET LOCATED BS500D; STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 143A7902; SHEET: 174; REV: -; SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED GUSSET LOCATED BS500D; STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 143A7902; SHEET: 174; REV: -; SEE INDIVIDUAL SIGN-OFF BELOW. ITEM RII
